Homogenization of Hamilton-Jacobi Equations on Domains with Small Scale Periodic Structure

Kazuo Horie, Hitoshi Ishii

Research output: Contribution to journalArticle

21 Citations (Scopus)

Abstract

We study the convergence of solutions of Hamilton-Jacobi equations on domains with small scale periodic structure as the frequency of periodicity tends to infinity. We treat both the Neumann-type and the Dirichlet boundary value problems. The limit functions are characterized as unique solutions of Hamilton-Jacobi equations with the Hamiltonians determined by the corresponding cell problems.

Original languageEnglish
Pages (from-to)1011-1058
Number of pages48
JournalIndiana University Mathematics Journal
Volume47
Issue number3
Publication statusPublished - 1998 Sep
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Homogenization of Hamilton-Jacobi Equations on Domains with Small Scale Periodic Structure'. Together they form a unique fingerprint.

  • Cite this